Nonlinear Self-Adjoint Classification of a Burgers-KdV Family of Equations
Júlio Cesar Santos Sampaio and
Igor Leite Freire
Abstract and Applied Analysis, 2014, vol. 2014, 1-7
Abstract:
The concepts of strictly, quasi, weak, and nonlinearly self-adjoint differential equations are revisited. A nonlinear self-adjoint classification of a class of equations with second and third order is carried out.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/804703.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/804703.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:804703
DOI: 10.1155/2014/804703
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().